HAART and Prozac
May 7, 2009
Hello, I have been on Ritonavir/Norvir, FTC and TDF for almost three years and doing fine (viroload below 50, CD4 +/- 500). I turned 40 last year and midlife crisis is hitting hard. I would, therefore, like to go on PROZAC for a while since I had good experiences with it when I seroconverted in 2001. I took it for a year (not on HAART back then) and stopped since I had stabilized. Are there any objections to use Prozac with my current HAART? If so, what would be a good alternative? Thanks for your time. Best regards, James
Response from Dr. Young
James, thanks for your post.
Are you really just taking ritonavir TDF and FTC? Or were you mistaken and have a forth (you should)?
In any event, ritonavir can increase the levels of Prozac- as such, you should start on the lowest dose possible, in order to avoid any toxicities.
Hope this helps.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Risk Of Getting HIV From Sex Toys?
- Itchy Skin After Blowjob Sign Of HIV AIDS
- Itchy Testicles After Masturbation Sign Of HIV AIDS
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Can My Penis Fall Off From An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.